# SDR SWIA202265460

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 44,047 hours, 28,864 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: LEFT WINDOW HEAT CAUTION MESSAGE ENROUTE RAN QRH AND EXTINGUISHED MOMENTARILY AND THEN RETURNED / C: MEL 30-41-2 / CAT: "A" DUE 04/24/2022 / DFW C/W ACTION /    (FILED - CLOSED)   REFERENCE CP 24712314 FOR PREVIOUS TROUBLESHOOTING WITH NO FIX. REFERENCE CP 24721039 FOR REMOVAL OF LH FLIGHT COMPARTMENT SIDE WINDOW. INSTALLED SERVICEABLE LH FLIGHT COMPARTMENT SIDE WINDOW IAW TASK CARD 56-220-1000-SKY, LEAK CHECK GOOD AT THIS TIME. OPS CHECK OF WINDOW HEAT GOOD AT THIS TIME.
